MathSciNet Relay Station
MathSciNet bibliographic data
MR1506964 Contributed Item
Albert, A. Adrian; The Integers Represented by Sets of Ternary Quadratic Forms. Amer. J. Math. 55 (1933), no. 1-4, 274–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement